数学进展
  Home    |    About Journal    |    Editorial Board    |    Instruction    |    Subscribe    |    Contact Us    |    中文
   Online first
   Accepted
   Current Issue
   Archive
   Download
More ... 
School of Mathematical Sciences, Peking University
Chinese Mathematical Society
China National Knowledge Infrastructure(CNKI)
MR(2010) Subject Classification
CLC Number
More ... 
ADVANCES IN MATHEMATICS (CHINA)

(Bimonthly, Started in 1955)
School of Mathematical Sciences, Peking University, Beijing, China
Editor-in-chief: Professor Zong Chuanming
 
    SURVEY PAPERS All...
A Survey on Global Existence and Time-decay Estimates for Hyperbolic System With Dissipation
  XU Jiang, Shuichi Kawashima
  2017 Vol. 46 (3): 321-330 [Abstract] ( 57 ) PDF (253 KB)   ( 163 )
  doi: 10.11845/sxjz.2017001a
    News More...
· Announcement on Illegal Calling for Papers by Unauthorized Websites
· A Plan of Academic Symposia of Chinese Mathematical Society (2015)
· Cancellation of Manuscript Processing Fees
· 2014 Annual Meeting of Editorial Board Held in PKU
· A Plan of Academic Symposia of Chinese Mathematical Society (2014)
· Notice for Upgrading the Website and Online System
· Announcement for Expansion of 《Adv. Math.(China)》
· Presentation for Mid-term Inspection of OSTJC
 
    Article Search  
Adv Search  
Current Issue Accepted Online first Archive
 
2017, Vol. 46(3)   Published:20 May 2017

    
A Survey on Global Existence and Time-decay Estimates for Hyperbolic System With Dissipation
  XU Jiang, Shuichi Kawashima
  2017 Vol. 46 (3): 321-330 [Abstract] ( 57 ) PDF (253 KB)   ( 163 )
  doi: 10.11845/sxjz.2017001a
A Class of Combinatorial Batch Code Based on the ${ p}$ Construction
  LI Yonggang, CHEN Disan, WANG Jinyu
  2017 Vol. 46 (3): 331-341 [Abstract] ( 27 ) PDF (399 KB)   ( 122 )
  doi: 10.11845/sxjz.2016040b
2-distance Coloring of Planar Graphs Without 4-cycles
  BU Yuehua, SHANG Chunhui
  2017 Vol. 46 (3): 342-354 [Abstract] ( 20 ) PDF (442 KB)   ( 103 )
  doi: 10.11845/sxjz.2015115b
On the Diophantine Equation $X^{2}-(a^{2}+1)Y^{4}=8-6a$
  GUAN Xungui
  2017 Vol. 46 (3): 355-372 [Abstract] ( 23 ) PDF (377 KB)   ( 123 )
  doi: 10.11845/sxjz.2015103b
Lie Triple Isomorphisms of Nest Algebras
  YU Weiyan
  2017 Vol. 46 (3): 373-379 [Abstract] ( 17 ) PDF (163 KB)   ( 107 )
  doi: 10.11845/sxjz.2015110b
The Structure of Powers of the Augmentation Ideal and Their Quotients for the Burnside Ring of a Dihedral Group
  WU Haibo, TANG Guoping
  2017 Vol. 46 (3): 380-386 [Abstract] ( 17 ) PDF (188 KB)   ( 92 )
  doi: 10.11845/sxjz.2015111b
Endpoint Estimates for Commutators of Riesz Potential Related to Schr& xF6;dinger Operators
  GUO Yuxing
  2017 Vol. 46 (3): 387-395 [Abstract] ( 20 ) PDF (213 KB)   ( 101 )
  doi: 10.11845/sxjz.2015133b
Existence-uniqueness and Blow-up Criterion of the Local Mild Solution for the Generalized Wigner Equation
  LI Bin, SHEN Jieqiong
  2017 Vol. 46 (3): 396-406 [Abstract] ( 17 ) PDF (400 KB)   ( 99 )
  doi: 10.11845/sxjz.2015087b
Relative Entropy and Mean Li-Yorke Chaos
  ZHOU Xiaomin, CHEN Ercai, ZHOU Xiaoyao
  2017 Vol. 46 (3): 407-414 [Abstract] ( 20 ) PDF (207 KB)   ( 96 )
  doi: 10.11845/sxjz.2015125b
Integrability and Logarithm Bounded Variation Concept in Real Sense
  ZHAO Yi, ZHOU Songping
  2017 Vol. 46 (3): 415-423 [Abstract] ( 19 ) PDF (189 KB)   ( 103 )
  doi: 10.11845/sxjz.2015200b
On the Representation of Isometric Linear Operators in the $ {F_{(3)}}$ Type Spaces
  LIANG Xiaobin
  2017 Vol. 46 (3): 424-428 [Abstract] ( 22 ) PDF (354 KB)   ( 88 )
  doi: 10.11845/sxjz.2015122b
Boundedness for Riesz Transforms Related to Schr?dinger Operators and Their Commutators on Weighted Morrey Spaces
  LIU Yu, ZHANG Jing
  2017 Vol. 46 (3): 429-440 [Abstract] ( 16 ) PDF (248 KB)   ( 105 )
  doi: 10.11845/sxjz.2015106b
Calderón-Zygmund Operators on Banach Space Valued Lebesgue Spaces With Variable Exponent
  SHEN Conghui, XU Jingshi
  2017 Vol. 46 (3): 441-452 [Abstract] ( 31 ) PDF (223 KB)   ( 110 )
  doi: 10.11845/sxjz.2015113b
Dually Flat Kropina Metrics
  SHEN Bin, TIAN Yanfang
  2017 Vol. 46 (3): 453-462 [Abstract] ( 16 ) PDF (211 KB)   ( 94 )
  doi: 10.11845/sxjz.2015116b
Common Fixed Point Theorems for Three Mappings Under Generalized Nonlinear Contractions in Menger Probabilistic Metric Spaces and Its Applications
  XU Wenqing, ZHU Chuanxi
  2017 Vol. 46 (3): 463-477 [Abstract] ( 21 ) PDF (417 KB)   ( 100 )
  doi: 10.11845/sxjz.2015107b
A Note on the Existence of Hall Polynomials
  ZHANG Haicheng
  2017 Vol. 46 (3): 478-480 [Abstract] ( 23 ) PDF (247 KB)   ( 94 )
  doi: 10.11845/sxjz.2016045b
 
Copyright © 2013 by Peking University Press, Beijing, China
Address: School of Mathematical Sciences, Peking University, Beijing, 100871, P. R. China
Tel: 010-62751805 E-mail: shuxuejinzhan@math.pku.edu.cn
Supported by: Beijing Magtech